Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 47, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2012, 4:53 PM EDT for Luzerne County, Pennsylvania. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 4:53 PM EDT (20:53 UTC)
- Expired
- Jul 7, 2012, 5:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Luzerne County, PA
The radar
The Binghamton radar (KBGM), 128 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:01 PM EDT | TSTM WND DMG | Drums, PA | TREES DOWN. |
| Jul 7, 5:10 PM EDT | TSTM WND DMG | Nescopeck, PA | TREES DOWN. |
| Jul 7, 5:25 PM EDT | TSTM WND DMG | Hazleton, PA | SCATTERED TREES AND WIRES DOWN |
| Jul 7, 5:34 PM EDT | TSTM WND DMG | Hazleton, PA | 16000 WITHOUT POWER DUE TO STORM DAMAGE IN HAZLETON DRUMS NESCOPECK AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 11:41 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1804 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1395 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
729
WUUS51 KBGM 072053
SVRBGM
PAC079-072145-
/O.NEW.KBGM.SV.W.0047.120707T2053Z-120707T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
453 PM EDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 545 PM EDT.
* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR EAST BERWICK...
AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EAST BERWICK BY 458 PM EDT...
NESCOPECK AND SHICKSHINNY BY 500 PM EDT...
BEACH HAVEN BY 502 PM EDT...
CONYNGHAM BY 514 PM EDT...
DRUMS BY 518 PM EDT...
WEST HAZLETON BY 520 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4098 7623 4113 7624 4114 7629 4122 7633
4123 7632 4103 7573 4101 7573 4090 7602
4090 7604
TIME...MOT...LOC 2053Z 297DEG 32KT 4111 7627
$$
DGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:51 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 7, 3:51 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 351 PM EDT SAT JUL 7 2012 .SYNOPSIS... COLD FRONT MOVING SOUTHEAST THROUGH CENTRAL NEW YORK HELPED TO TRIGGER SHOWERS AND THUNDERSTORMS OUT AHEAD OF IT BRINGING RELIEF TO THE HEAT. HUMIDITY WILL DROP TOMORROW BEHIND THE FRONT AND DRIER WEATHER WITH SEASONABLE TEMPERATURES IS EXPECTED INTO MID WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 330 PM UPDATE... CONVECTIVE COMPLEX THAT SPED SE THRU AREA EARLIER LAID DOWN A COLD MESO HIGH BUBBLE BEHIND IT THAT PLAYED WITH TEMPERATURES DROPPING SOME LOCATIONS INTO THE MID 60S. TEMPERATURES HAVE RECOVERED SOME FROM THIS. DROPPED THE HEAT ADVISORY DUE TO THIS. WHILE THIS HELPED TO STABILIZE THE AIR MASS TO THE EAST...IT REMAINS UNSTABLE ACROSS BRADFORD TO LUZERNE AND LACKAWANNA COUNTIES WITH THE THREAT FOR POTENTIAL DAMAGING WINDS. SVR TSTM WATCH CONTINUES. COLD FRONT IS THROUGH CENTRAL NY BUT DRIER AIR AT SURFACE IS LAGGING AND WILL BE MORE NOTICEABLE TOMORROW. STILL...DRYING ALOFT FROM THE NORTH WILL DIMINISH POPS AND CLOUDS FROM THE NORTH THIS EVENING AND OVERNIGHT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... 345 PM UPDATE... FRONT CONTINUES TO SLIDE SOUTH SUNDAY. LINGERING SMALL CHANCE OF SHOWERS OR A THUNDERSTORM POCONOS QUICKLY SHIFTS SOUTH. DRIER AND COOLER AIR MASS SUNDAY WITH BUILDING CANADIAN HIGH PRESSURE. DRY PATTERN INTO TUESDAY WITH FEW CLOUDS AND NEAR NORMAL TEMPERATURES. DEW POINTS MAINLY IN THE 50S WILL ALSO FEEL VERY COMFORTABLE. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... 1PM UPDATE... EXTENDED LOOKING SEASONABLE AND DRY THROUGH THE PERIOD. A LARGE UPPER LEVEL TROF WILL BE CENTERED OVER NEW ENGLAND AND EASTERN CANADA. OUR AREA WILL BE IN A NW FLOW ALOFT. AT THE SURFACE HIGH PRESSURE WILL BUILD IN. LATE IN THE WEEK THE GFS WANTS TO BRING BACK A STALLED FRONT FROM THE SOUTHEAST US BUT THE EURO AND CANADIAN GLOBAL KEEPS THE PRECIP WELL SOUTH. POPS LESS THAN SCHC TUE NGT TO THU THEN SCHC POPS AT MOST IN NE PA. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... 130 PM UPDATE... A COLD FRONT IS MOVING SOUTH THROUGH THE CWA. ONE BATCH OF CONVECTION HAS GONE THROUGH IN THE LAST 4 HOURS. ANOTHER ONE IS STARTING OVER THE WESTERN SOUTHERN TIER AND SLIDING SE. FOR NOW CONVECTION IS ISOLATED AT MOST SO TAFS ARE DRY. THIS MAY CHANGE ESPECIALLY FOR ELM AND AVP. MOVEMENT HAS BEEN 50 KTS SO STORMS LAST MAYBE AN HOUR. TONIGHT POSSIBLY SOME FOG LATE AT ELM AVP ITH. ALL 3 GOT RAIN EARLIER TODAY SO GROUND MOISTURE IS GOOD AND DEWPOINTS WILL STAY UP BEFORE THE DRY AND COOLER ADVECTION KICKS IN. SUNDAY DRY NORTH AND MOSTLY DRY SOUTH. AS WITH THE REST OF THE PERIOD CLOUDS SHOULD STAY OVER 3K FT. WINDS NOW ALL OVER THE PLACE BUT GENERALLY UNDER 10 KTS WITH A COLD FRONT GOING THROUGH AND STILL SOME CONVECTION. WINDS THIS AFTN SHOULD SETTLE TO NW AT 5 TO 10 KTS. TONIGHT LIGHT AND VARIABLE WINDS. SUNDAY AROUND 14Z WINDS PICK UP TO 5 TO 10 KTS FROM THE NORTH. OUTLOOK... SUN THRU THU...VFR. && .CLIMATE... SYRACUSE BROKE THEIR DAILY RECORD YESTERDAY BY HITTING 95 DEGREES /OLD RECORD 94 FROM 2010/. TODAY SYRACUSE WILL NOT EVEN BE CLOSE TO THEIR RECORD OF 97 FROM 1921...FORECAST ONLY 86. BINGHAMTON AND AVOCA WILL GET WITHIN A COUPLE DEGREES OF THEIR DAILY RECORDS TODAY. BINGHAMTON DAILY RECORD HIGH TODAY 91/1988...FORECAST 89 AVOCA DAILY RECORD HIGH TODAY 98/1988...FORECAST 96 && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...BMW LONG TERM...TAC AVIATION...TAC CLIMATE...
Hazardous weather outlook, Jul 7, 4:54 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 454 AM EDT SAT JUL 7 2012 NYZ009-016>018-036-037-044>046-080900- NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 454 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ044-047-048-080900- SULLIVAN-LACKAWANNA-LUZERNE-PIKE- 454 AM EDT SAT JUL 7 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL TRIGGER A FEW SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT...SOME OF WHICH COULD BE SEVERE WITH DAMAGING WINDS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. NYZ015-022>025-055>057-PAZ038>040-043-072-080900- YATES-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-SOUTHERN WAYNE- 454 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL TRIGGER A FEW SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT...SOME OF WHICH COULD BE SEVERE WITH DAMAGING WINDS. BEFORE THE FRONT...ONE MORE HOT DAY TODAY WITH HIGHS MAINLY IN THE 90S. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.
In the hours before
Local storm report, Jul 7, 12:12 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1212 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG HORSEHEADS 42.17N 76.83W
07/07/2012 CHEMUNG NY 911 CENTER
NUMEROUS TREES DOWN IN HORSEHEADS... WIRES DOWN IN THE
CITY OF ELMIRA AND TREES AND WIRES REPORTED DOWN IN
SOUTHPORT.
&&
MJNLocal storm report, Jul 7, 12:22 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1222 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM TSTM WND DMG MILLPORT 42.27N 76.84W
07/07/2012 CHEMUNG NY 911 CENTER
TREES REPORTED DOWN IN VETERAN TOWNSHIP JUST SOUTHEAST
OF THE TOWN OF MILLPORT IN NORTHERN CHEMUNG COUNTY.
&&
MJNSpecial weather statement, Jul 7, 2:03 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
203 PM EDT SAT JUL 7 2012
NYZ022-071845-
STEUBEN NY-
203 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM WILL AFFECT NORTHERN STEUBEN COUNTY...
* AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED 9 MILES WEST OF SOUTH
DANSVILLE...AND MOVING EAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SOUTH DANSVILLE AND FREMONT AT 210 PM EDT...
HASKINVILLE AT 215 PM EDT...
COHOCTON AND HOWARD AT 220 PM EDT...
AVOCA AT 225 PM EDT...
WHEELER AND KANONA AT 230 PM EDT...
RHEIMS AND BATH AT 235 PM EDT...
HAMMONDSPORT AND URBANA AT 240 PM EDT...
SONORA AND KEUKA AT 245 PM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4234 7774 4253 7773 4254 7772 4254 7767
4256 7766 4249 7711 4221 7716 4233 7774
MSESpecial weather statement, Jul 7, 3:33 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
333 PM EDT SAT JUL 7 2012
PAZ038-072000-
BRADFORD PA-
333 PM EDT SAT JUL 7 2012
...LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BRADFORD
COUNTY...
* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WETONA TO CANTON...AND MOVING EAST AT 50 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WEST LE ROY AND WEST FRANKLIN AT 340 PM EDT...
TOWANDA AND WYSOX AT 345 PM EDT...
MACEDONIA AND LIBERTY CORNERS AT 350 PM EDT...
CAMPTOWN AND SOUTH BRANCH AT 355 PM EDT...
SPRING HILL AND BROWNTOWN AT 400 PM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4186 7664 4176 7612 4165 7612 4164 7620
4156 7621 4154 7624 4158 7676 4159 7687
4160 7688 4172 7690
DGMSpecial weather statement, Jul 7, 4:02 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
402 PM EDT SAT JUL 7 2012
PAZ038-039-043-072030-
BRADFORD PA-SUSQUEHANNA PA-WYOMING PA-
402 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BRADFORD...
NORTHEASTERN WYOMING AND SOUTHWESTERN SUSQUEHANNA COUNTIES...
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR WYSOX...AND MOVING EAST
AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SPRING HILL AND STEVENSVILLE AT 410 PM EDT...
WEST AUBURN AND SILVARA AT 415 PM EDT...
AUBURN CENTER AND MESHOPPEN AT 420 PM EDT...
SPRINGVILLE AND ELK LAKE AT 425 PM EDT...
AVERY AND ALDOVIN AT 430 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4168 7644 4186 7638 4175 7567 4164 7571
4163 7574 4158 7577 4157 7577 4154 7579
DGMSpecial weather statement, Jul 7, 4:31 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 PM EDT SAT JUL 7 2012
PAZ043-044-072-072100-
LACKAWANNA PA-WAYNE PA-WYOMING PA-
431 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WYOMING...NORTHERN
LACKAWANNA AND SOUTHERN WAYNE COUNTIES...
* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR NICHOLSON...AND MOVING
EAST AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CRAIG AND EAST BENTON AT 440 PM EDT...
JERMYN AND ARCHBALD AT 445 PM EDT...
CORTEZ AND JESSUP AT 450 PM EDT...
SOUTH CANAAN AND LAKE ARIEL AT 455 PM EDT...
ARLINGTON AND LAKEVILLE AT 500 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4135 7533 4134 7534 4154 7593 4164 7588
4164 7560 4152 7514 4144 7519 4142 7522
4142 7525 4137 7526 4137 7535 4135 7534
4134 7532 4133 7532
DGMThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:29 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 61 min |
| Jul 7, 12:12 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 18 min |
| Jul 7, 12:21 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Susquehanna, Wayne, Wyoming | 39 min |
| Jul 7, 3:33 PM EDT | Special Weather Statement | BGM | Bradford | 27 min |
| Jul 7, 4:02 PM EDT | Special Weather Statement | BGM | Wyoming | 28 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.